MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SENOMARK ULTRA MARKER; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. SENOMARK ULTRA MARKER; BIOPSY INSTRUMENT
Model Number SMEC10R
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that during a breast biopsy marker placement procedure, the marker was allegedly difficult to remove from the biopsy probe and in the end a piece of plastic that protruded through the biopsy chamber was cut off.There was no reported patient injury.

Brand Name
SENOMARK ULTRA MARKER
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key12210146
Report Number2020394-2021-01371
Device Sequence Number4672949
Product Code NEU
UDI-Device Identifier00801741032035
UDI-Public(01)00801741032035
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K123911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSMEC10R
Device Catalogue NumberSMEC10R
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2021
Initial Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;